# SDR SWIA200514983

- Difficulty date: May 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 5,048 hours, 4,619 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01821
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

BOTH SPOILERONS AND BOTH INBOARD AND OUTBOARD GROUND SPOILERS SHOW STATUS.  REPLACED NR 1 SECU IAW MM 27-61-65.  OPERATIONAL CHECK GOOD.
